# SDR AALA202201315364

- Difficulty date: January 22, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A300*
- Aircraft serial: 6613
- Aircraft time: 21,707 hours, 8,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 36 CEILING PANEL OVERHEAD EXIT LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202201255364: FOUND OVERHEAD EMERGENCY LIGHT GROUND WIRE NOT SECURES AND SECURED IT PER TSM 33-51-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.  **(CLOSED)
